The robust sector stability analysis of an interval polynomial

Sergey A. Gayvoronskiy, Sergey V. Zamyatin

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

The mapping of the polyhedron of coefficients of a polynomial into the root plane is considered. An angle of the sector (depending on the dimension of the polyhedron) is determined, in which the domains of roots are bounded by disjoint images of the edges. The coordinates of the edge route, which is mapped on the boundaries of the root domains in the sector, are found. Some conditions of the robust sector stability of an interval polynomial are formulated.

Original languageEnglish
Title of host publication1st International Symposium on Systems and Control in Aerospace and Astronautics
Pages535-539
Number of pages5
Volume2006
Publication statusPublished - 17 Nov 2006
Event1st International Symposium on Systems and Control in Aerospace and Astronautics - Harbin, China
Duration: 19 Jan 200621 Jan 2006

Other

Other1st International Symposium on Systems and Control in Aerospace and Astronautics
CountryChina
CityHarbin
Period19.1.0621.1.06

Fingerprint

Polynomials
Robust stability

ASJC Scopus subject areas

  • Engineering(all)

Cite this

Gayvoronskiy, S. A., & Zamyatin, S. V. (2006). The robust sector stability analysis of an interval polynomial. In 1st International Symposium on Systems and Control in Aerospace and Astronautics (Vol. 2006, pp. 535-539). [1627680]

The robust sector stability analysis of an interval polynomial. / Gayvoronskiy, Sergey A.; Zamyatin, Sergey V.

1st International Symposium on Systems and Control in Aerospace and Astronautics. Vol. 2006 2006. p. 535-539 1627680.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Gayvoronskiy, SA & Zamyatin, SV 2006, The robust sector stability analysis of an interval polynomial. in 1st International Symposium on Systems and Control in Aerospace and Astronautics. vol. 2006, 1627680, pp. 535-539, 1st International Symposium on Systems and Control in Aerospace and Astronautics, Harbin, China, 19.1.06.
Gayvoronskiy SA, Zamyatin SV. The robust sector stability analysis of an interval polynomial. In 1st International Symposium on Systems and Control in Aerospace and Astronautics. Vol. 2006. 2006. p. 535-539. 1627680
Gayvoronskiy, Sergey A. ; Zamyatin, Sergey V. / The robust sector stability analysis of an interval polynomial. 1st International Symposium on Systems and Control in Aerospace and Astronautics. Vol. 2006 2006. pp. 535-539
@inproceedings{11ce40ec97864423931cffbe4adb1fa5,
title = "The robust sector stability analysis of an interval polynomial",
abstract = "The mapping of the polyhedron of coefficients of a polynomial into the root plane is considered. An angle of the sector (depending on the dimension of the polyhedron) is determined, in which the domains of roots are bounded by disjoint images of the edges. The coordinates of the edge route, which is mapped on the boundaries of the root domains in the sector, are found. Some conditions of the robust sector stability of an interval polynomial are formulated.",
author = "Gayvoronskiy, {Sergey A.} and Zamyatin, {Sergey V.}",
year = "2006",
month = "11",
day = "17",
language = "English",
isbn = "0780393953",
volume = "2006",
pages = "535--539",
booktitle = "1st International Symposium on Systems and Control in Aerospace and Astronautics",

}

TY - GEN

T1 - The robust sector stability analysis of an interval polynomial

AU - Gayvoronskiy, Sergey A.

AU - Zamyatin, Sergey V.

PY - 2006/11/17

Y1 - 2006/11/17

N2 - The mapping of the polyhedron of coefficients of a polynomial into the root plane is considered. An angle of the sector (depending on the dimension of the polyhedron) is determined, in which the domains of roots are bounded by disjoint images of the edges. The coordinates of the edge route, which is mapped on the boundaries of the root domains in the sector, are found. Some conditions of the robust sector stability of an interval polynomial are formulated.

AB - The mapping of the polyhedron of coefficients of a polynomial into the root plane is considered. An angle of the sector (depending on the dimension of the polyhedron) is determined, in which the domains of roots are bounded by disjoint images of the edges. The coordinates of the edge route, which is mapped on the boundaries of the root domains in the sector, are found. Some conditions of the robust sector stability of an interval polynomial are formulated.

UR - http://www.scopus.com/inward/record.url?scp=33750940224&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33750940224&partnerID=8YFLogxK

M3 - Conference contribution

SN - 0780393953

SN - 9780780393950

VL - 2006

SP - 535

EP - 539

BT - 1st International Symposium on Systems and Control in Aerospace and Astronautics

ER -